# SDR CA000118007

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: HTE96811
- Condition: Bypassing
- Location: Mlg
- Part time: 29,120 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAPS OPERATING SLOWLY,  PTU RUNNING CONTINUOUSLY.  INVESTIGATION REVEALED THAT THE GREEN SYS DELAY WAS OUT OF LIMITS AND THAT THE LANDING GEAR SELECTOR VALVE WAS BYPASSING INTERNALLY.  VALVE REPLACED.
